Skip to Content

Can I take alprazola while taking irbesar?

Responses (1)

masso 14 Mar 2015

Hi,

I take it you mean alprazolam and ibesartan.

Interactions between your selected drugs

alprazolam ↔ irbesartan
Applies to: alprazolam, irbesartan
Irbesartan and ALPRAZolam may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Other drugs that your selected drugs interact with
alprazolam interacts with more than 400 other drugs.
irbesartan interacts with more than 200 other drugs.
Interactions between your selected drugs and food

alprazolam ↔ food
Applies to: alprazolam
Grapefruit and grapefruit juice may interact with ALPRAZolam and lead to potentially dangerous side effects. Discuss the use of grapefruit products with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Do not drink alcohol while taking ALPRAZolam. This medication can increase the effects of alcohol. You may feel more drowsy, dizzy, or tired if you take ALPRAZolam with alcohol.

irbesartan ↔ food
Applies to: irbesartan
If you are taking irbesartan you should avoid potassium-containing salt substitutes or over-the-counter potassium supplements without first talking to your doctor. This can cause high levels of potassium in your blood. High levels of potassium can cause weakness, irregular heartbeat, confusion, tingling of the extremities, or feelings of heaviness in the legs. Call your doctor at once if you have any of these symptoms.

https://www.drugs.com/interactions-check.php?drug_list=133-0,1383-0

I suggest you talk to your Dr. about these interactions.

Take care,

maso.-

masso 14 Mar 2015

Sorry I meant Irbersartan.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions